Abstract and Applied Analysis

Abstract and Applied Analysis / 1999 / Article

Open Access

Volume 4 |Article ID 671289 | https://doi.org/10.1155/S1085337599000251

P. Amster, G. Keilhauer, M. C. Mariani, "A boundary value problem in the hyperbolic space", Abstract and Applied Analysis, vol. 4, Article ID 671289, 5 pages, 1999. https://doi.org/10.1155/S1085337599000251

A boundary value problem in the hyperbolic space

Received16 Dec 1999

Abstract

We consider a nonlinear problem for the mean curvature equation in the hyperbolic space with a Dirichlet boundary data g. We find solutions in a Sobolev space under appropriate conditions on g.

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views113
Downloads472
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.